# SDR CALA2025102110349

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 83,775 hours, 36,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421FS
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

29C EMERGENCY EXIT PATHLIGHT INOP SEAT EXIT PATH LIGHT INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSY AT SEAT 29C REF CMM 25-26-13. OP CHECK GOOD.
